MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 44MM NO 0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 44MM NO 0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 0580-1-440
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.H3 other text : device not returned.
 
Event or Problem Description
As described by patient: "i had a hip replacement.The joint ¿failed¿ this year.The consultants at the hospital where i had the hip revision done mentioned that the original hip was made by stryker.I¿m really keen to understand the cause of the failure, there was no trauma, accident or fall involved.Going up the stairs to bed my right leg ¿gave way¿.What information do i need to provide you with so that you can identify the implant and help me understand the cause of the failure? i¿m in the latter stages of my recovery from the procedure but it¿s been a long haul and i am really keen to avoid any repetition of this failure." update per response: issue occurred "going up the stairs to bed my right leg ¿gave way¿ with no fall or other trauma".
 
Additional Manufacturer Narrative
Corrected data: upon further review, this report has been identified as a duplicate of mfr# 0002249697-2023-00919.All further reporting will be provided under the original mdr# 0002249697-2023-00919.
 
Event or Problem Description

Brand Name
EXETER V40 STEM 44MM NO 0
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key18044008
Report Number0002249697-2023-01297
Device Sequence Number20852528
Product Code JDI
UDI-Device Identifier04546540153296
UDI-Public04546540153296
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0580-1-440
Device Lot NumberG7720383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/19/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown